Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on Diane 35 for approximately 10 years. I have read a few studies that say that it can decrease your libido, which I believe is one of the side effects that I'm experiencing.

I am wondering if anyone has any suggestions for a good birth control. What I have liked about Diane 35 is that I do not get much of a period at all, and no pain, it also controls acne, which I don't necessarily need in a birth control anymore seeing that I'm nearing 30 years of age.

Any suggestions would be appreciated. Thanks

Loading...

Hi there!! Ive also been on Diane 35 for about 5 years now...Honestly its the best BC out there. Even tho it Has the highest dose, which is more prone to Blood clots, Ive compared it to others that i tried including Yasmin and Alesse. Yasmin didnt control my breakouts as much as diane 35 and made me so lightheaded within an hour of taking it, Headache, nausea, anxiety. It was horrible. Alesse had no problems except i broke out like crazy! Diane 35 cleared me my skin, Yes I did have Low sex drive but no other side effects. If u wanna get ur sex drive back, U might want to try something lower in Estrogen. It could help. The lowest is probably Alesse so try it..but if u have acne problems...u will break out!! Let me know if this helps........CONTACT ME BACK AT _[removed]_
thanks
Reply

Loading...